I have an auntie with an ovarian cancer. She diagnosed in 2006, in stage 3C, and then already getting 4x chemotherapy (but, sorry that she didn't remember the name of the chemotherapy). The highest value for the CA 125 as long the 4x chemo was only 200 and decrease to 35,, but now after 6 month from the last chemo, the CA 125 suddenly uprising to 1900. And the last CT Scan showed that the cancer had spread to the rectum, right lobe of the liver, in spine, and lymph. it's shocking me! Then, the doctor told me we can do the palliative chemotherapy with Paclitaxel or Bevacizumab. But, because bevacizumab has bad side effects, the doctor prefer to do with Paclitaxel.
What is the name of the best Paclitaxel that can I use? is it Taxol or Sindaxel or Ebetaxel or Anzatax or Paxus.
will this chemo done in everyweek in 3weeks?
will it reduce the level of CA 125?
And if the level of CA 125 decrease, what does it means in my case?
I am so sorry you and your auntie are having to go through all of this.
I cannot tell you what the name of the "best" Paclitaxel is because I simply don't know.....I would like to think they are all the same quality.
Yes, the treatments are usually every three weeks.
Hopefully it will reduce her CA125; but, some ladies live with a high CA125 as it might not be a good marker for her.
I can hear how much you love her, and I wish only the best for you both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.